# SDR CALA2018022300788

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10131
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED FS 1440 STR 26L. ACMP PERMANENT REPAIR ON AFT CARGO FRAME UPPER FLANGE AT FS 1440 STR 26L IAW SRM53-00-07 FG 201 REPAIR 5.
